On a conjecture of Pomerance

Volume 155 / 2012

L. Hajdu, N. Saradha, R. Tijdeman Acta Arithmetica 155 (2012), 175-184 MSC: Primary 11N13. DOI: 10.4064/aa155-2-5


  • L. HajduInstitute of Mathematics
    University of Debrecen
    and the Number Theory Research Group
    of the Hungarian Academy of Sciences
    P.O. Box 12
    H-4010 Debrecen, Hungary
  • N. SaradhaSchool of Mathematics
    Tata Institute of Fundamental Research
    Dr. Homibhabha Road
    Colaba, Mumbai, India
  • R. TijdemanMathematical Institute
    Leiden University
    P.O. Box 9512
    2300 RA Leiden, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image